Segui
Andrei Okounkov
Andrei Okounkov
Professor of Mathematics
Email verificata su math.columbia.edu - Home page
Titolo
Citata da
Citata da
Anno
Seiberg-Witten theory and random partitions
NA Nekrasov, A Okounkov
The Unity of Mathematics: In Honor of the Ninetieth Birthday of IM Gelfand …, 2006
12272006
Gromov–witten theory and donaldson–thomas theory, i
D Maulik, N Nekrasov, A Okounkov, R Pandharipande
Compositio Mathematica 142 (5), 1263-1285, 2006
6242006
Quantum groups and quantum cohomology
D Maulik, A Okounkov
arXiv preprint arXiv:1211.1287, 2012
5682012
Dimers and amoebae
R Kenyon, A Okounkov, S Sheffield
Annals of mathematics, 1019-1056, 2006
5562006
Asymptotics of Plancherel measures for symmetric groups
A Borodin, A Okounkov, G Olshanski
Journal of the American Mathematical Society 13 (3), 481-515, 2000
4872000
Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram
A Okounkov, N Reshetikhin
Journal of the American Mathematical Society 16 (3), 581-603, 2003
4532003
Quantum Calabi-Yau and classical crystals
A Okounkov, N Reshetikhin, C Vafa
The unity of Mathematics: In Honor of the Ninetieth Birthday of IM Gelfand …, 2006
4292006
Gromov-Witten theory, Hurwitz theory, and completed cycles
A Okounkov, R Pandharipande
Annals of mathematics, 517-560, 2006
3812006
Infinite wedge and random partitions
A Okounkov
Selecta Mathematica 7 (1), 57, 2001
3672001
A new approach to representation theory of symmetric groups
A Okounkov, A Vershik
Selecta Mathematica New Series 2 (4), 581-606, 1996
3621996
Toda equations for Hurwitz numbers
A Okounkov
arXiv preprint math/0004128, 2000
3052000
Random matrices and random permutations
A Okounkov
International Mathematics Research Notices 2000 (20), 1043-1095, 2000
2952000
Quantum foam and topological strings
A Iqbal, C Vafa, N Nekrasov, A Okounkov
Journal of High Energy Physics 2008 (04), 011, 2008
2882008
Limit shapes and the complex Burgers equation
R Kenyon, A Okounkov
2662007
Brunn–Minkowski inequality for multiplicities
A Okounkov
Inventiones mathematicae 125, 405-411, 1996
2461996
Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials
A Eskin, A Okounkov
arXiv preprint math/0006171, 2000
2442000
Gromov–witten theory and donaldson–thomas theory, ii
D Maulik, N Nekrasov, A Okounkov, R Pandharipande
Compositio Mathematica 142 (5), 1286-1304, 2006
2342006
Shifted Jack polynomials, binomial formula, and applications
A Okounkov, G Olshanski
arXiv preprint q-alg/9608020, 1996
1971996
The boundary of Young graph with Jack edge multiplicities
S Kerov, A Okounkov, G Olshanski
arXiv preprint q-alg/9703037, 1997
1951997
A Fredholm determinant formula for Toeplitz determinants
A Borodin, A Okounkov
Integral Equations and Operator Theory 37, 386-396, 2000
1892000
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20